Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Restriction results for multilinear multipliers in weighted settings
Imperial College London, UK.ORCID iD: 0000-0002-7882-4013
2015 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 145, no 2, 391-409 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We obtain restriction results of de Leeuw’s type for maximal operators defined through multilinear Fourier multipliers of either strong or weak type acting on weighted Lebesgue spaces. We give some applications of our development. In particular, we obtain periodic weighted results for Coifman–Meyer-, Hörmander- and Hörmander–Mihlin-type multilinear multipliers.

Place, publisher, year, edition, pages
2015. Vol. 145, no 2, 391-409 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126105DOI: 10.1017/S0308210513000164OAI: oai:DiVA.org:su-126105DiVA: diva2:897274
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2017-03-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf